American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Alexander I. Bobenko and Boris A. Springborn. Variational principles for circle patterns and Koebe's theorem. Trans. Amer. Math. Soc. 356 (2004) 659-689. MR 2022715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hiroyasu Izeki. Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature. Proc. Amer. Math. Soc. 130 (2002) 3731-3740. MR 1920055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Robert W. Smyth. Completing the conformal boundary of a simply connected Lorentz surface. Proc. Amer. Math. Soc. 130 (2002) 841-847. MR 1866040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Biao Ou. A uniqueness theorem for harmonic functions on the upper-half plane. Conform. Geom. Dyn. 4 (2000) 120-125. MR 1799653.
Abstract, references, and article information   
View Article: PDF

[36] Hiroyasu Izeki. Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures. Conform. Geom. Dyn. 4 (2000) 108-119. MR 1799652.
Abstract, references, and article information   
View Article: PDF

[37] Jeff A. Viaclovsky. Conformally invariant Monge-Ampère equations: Global solutions. Trans. Amer. Math. Soc. 352 (2000) 4371-4379. MR 1694380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Manuel Barros, Angel Ferrández, Pascual Lucas and Miguel A. Meroño. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications. Trans. Amer. Math. Soc. 352 (2000) 3015-3027. MR 1621713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Oscar Garay and Joel Langer. Taimanov's surface evolution and Bäcklund transformations for curves. Conform. Geom. Dyn. 3 (1999) 37-49. MR 1684040.
Abstract, references, and article information   
View Article: PDF

[40] Christopher M. Judge. Conformally converting cusps to cones. Conform. Geom. Dyn. 2 (1998) 107-113. MR 1657563.
Abstract, references, and article information   
View Article: PDF

[41] G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 4-11. MR 1606327.
Abstract, references, and article information   
View Article: PDF

[42] Maks A. Akivis and Vladislav V. Goldberg. A conformal differential invariant and the conformal rigidity of hypersurfaces. Proc. Amer. Math. Soc. 125 (1997) 2415-2424. MR 1389501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hiroyasu Izeki. A deformation of flat conformal structures. Trans. Amer. Math. Soc. 348 (1996) 4939-4964. MR 1348862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Robert W. Smyth. Uncountably many $C^0$ conformally distinct Lorentz surfaces and a finiteness theorem . Proc. Amer. Math. Soc. 124 (1996) 1559-1566. MR 1346988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert W. Smyth and Tilla Weinstein. Conformally homeomorphic Lorentz surfaces need not be conformally diffeomorphic . Proc. Amer. Math. Soc. 123 (1995) 3499-3506. MR 1273526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Toby N. Bailey and A. Rod Gover. Exceptional invariants in the parabolic invariant theory of conformal geometry . Proc. Amer. Math. Soc. 123 (1995) 2535-2543. MR 1243161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marcos Dajczer and E. Vergasta. Conformal hypersurfaces with the same Gauss map . Trans. Amer. Math. Soc. 347 (1995) 2437-2456. MR 1297522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Thomas P. Branson. Sharp inequalities, the functional determinant, and the complementary series . Trans. Amer. Math. Soc. 347 (1995) 3671-3742. MR 1316845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Wei Yue Ding and Jia Quan Liu. A note on the problem of prescribing Gaussian curvature on surfaces . Trans. Amer. Math. Soc. 347 (1995) 1059-1066. MR 1257102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Thomas Branson, Peter Gilkey and Juha Pohjanpelto. Invariants of locally conformally flat manifolds . Trans. Amer. Math. Soc. 347 (1995) 939-953. MR 1282884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Martin Chuaqui. Ricci curvature and a criterion for simple-connectivity on the sphere . Proc. Amer. Math. Soc. 122 (1994) 479-485. MR 1197534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kichoon Yang. Complete minimal surfaces and the puncture number problem . Proc. Amer. Math. Soc. 119 (1993) 261-265. MR 1181179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Marcos Dajczer and Enaldo Vergasta. On compositions of conformal immersions . Proc. Amer. Math. Soc. 118 (1993) 211-215. MR 1164141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Xingwang Xu. Corrigendum to: ``Prescribing a Ricci tensor in a conformal class of Riemannian metrics'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 115} (1992), no.\ 2, 455--459; MR1093607 (92i:53036)] . Proc. Amer. Math. Soc. 118 (1993) MR 1181178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Kuo-Shung Cheng and Joel A. Smoller. Conformal metrics with prescribed Gaussian curvature on $S\sp 2$ . Trans. Amer. Math. Soc. 336 (1993) 219-251. MR 1087053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Xingwang Xu. Prescribing a Ricci tensor in a conformal class of Riemannian metrics . Proc. Amer. Math. Soc. 115 (1992) 455-459. MR 1093607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Duong Minh Duc. Complete metrics with nonpositive curvature on the disk . Proc. Amer. Math. Soc. 113 (1991) 171-176. MR 1059624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jian Guo Cao. The existence of generalized isothermal coordinates for higher-dimensional Riemannian manifolds . Trans. Amer. Math. Soc. 324 (1991) 901-920. MR 991959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia